# SDR USAA2009060191356

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 30,859 hours, 12,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8564847 - FLT 179  - LAS-SFO - EMERGENCY LIGHT - AFT JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT JUMPSEAT FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
